Hi, this is my first post and I'm here because of a concern about my Mom. She is 65 and in reasonably good health. The only three medications she takes are:
1. Lopressor (generic = Metoprolol Tartrate Tabs) Dosage: 100mg, 2 per day (blood pressure medicine)
2. Maxide (generic = Triamterene/HCTZ) Dosage: 100mg, 1 per day
3. Klor•con (generic = Pot Chlor ER Tabs) Dosage: 100mg, 1 per day
She seems to have developed an involuntary "darting" or "sweeping" movement of her tongue, from one side of her mouth to the other, along the lower lip only, either just before or just after she speaks. I didn't think much of it at first, but it seems to be getting more frequent.
Is this something that just comes with age, or is it something that should be investigated further? I don't really want to mention it to her if it's not necessary, I don't want to give her something to be self-conscious about if it's not something that might indicate a more serious underlying problem.
Thank you very much for any assistance,